# SDR REXA2013050800791

- Difficulty date: May 8, 2013
- Submitted: May 14, 2013
- Operation: Air carrier
- Aircraft: N901XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15130
- Aircraft time: 14,410 hours, 9,256 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Stand Off
- Condition: Cracked
- Location: Transcowl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT UPPER A STANDOFF CRACKED.  REMOVED AND REPLACED STAND OFF ON RIGHT UPPER TRANSCOWL I/B SIDE IAW CRJ 900 SRM 51-42-14, SRM 51-42-21.
